# SDR ASAA2017032220244

- Difficulty date: March 22, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 38,597 hours, 11,800 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Cdu
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING CDU FAULT INTERROGATION ON THE NR 1 ENGINE, FOUND MESSAGES 73-10791 AND 73-10791, PS3 SIGNALS DISAGREE SHORT TIME FAULT. ACFT GROUNDED. THIS FAULT DID NOT SHOW UP AGAIN. SHORT TIME CODE 73-10791 IS CLEARED IAW TASK CARD 78273000.
